# SDR VNAA202404080009

- Difficulty date: March 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 6905385052
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP AT FAIRING PANEL 196DR.  STRAP AT FAIRING PANEL 196DR WAS REPAIRED PER REO 690-53-82-052 REV. --
